[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Birth control pills and bg going up?

I take loestrine pills, and I have noticed that my bg's fluctuate a lot at 
different times in the month.  During ovulation, I go low 3-5 times a day, 
and the week prior to my period, PMS, I am higher.  The problem is, my 
hormone fluctuations are not regular, even with the pill.  I don't 
necessarily even have a period every month.  I can't do multiple basal rates 
because I don't know when to use them.  I just end up trying to eat less 
during PMS days (yeah right) and more during ovulation days.  There are 
other pills that are low dose pills that might affect your bg's more if the 
hormones are really putting you on a sugar roller coaster.  There are also 
pills with different doses and different hormones at different times of the 
month.  As soon as I figure out my normal basal rates, then I'll try to 
figure out a basal rate for hormonal days, or find a new pill.  Good luck to 
you.  You are not alone!
Get your FREE download of MSN Explorer at http://explorer.msn.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml